Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Results on measures of irreducibility and full indecomposability


Author: D. J. Hartfiel
Journal: Trans. Amer. Math. Soc. 202 (1975), 357-368
MSC: Primary 15A48
DOI: https://doi.org/10.1090/S0002-9947-1975-0364303-1
MathSciNet review: 0364303
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper develops a notion of $ k$th measure of irreducibility and $ k$th measure of full indecomposability. The combinatorial properties of these notions, as well as relationships between these notions, are explored. The results are then used in converting results on positive matrices into results on nonnegative matrices.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 15A48

Retrieve articles in all journals with MSC: 15A48


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1975-0364303-1
Keywords: Fully indecomposable, irreducible, bounds on eigenvalues and eigenvectors, Markov chains
Article copyright: © Copyright 1975 American Mathematical Society